Computing Extremely Large Values of the Riemann Zeta Function

Tihanyi, N and Kovács, A and Kovács, József (2017) Computing Extremely Large Values of the Riemann Zeta Function. JOURNAL OF GRID COMPUTING, 15 (4). pp. 527-534. ISSN 1570-7873 10.1007/s10723-017-9416-0

[img] Text
Kovacs_527_3299532_z.pdf
Restricted to Registered users only

Download (956kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Laboratory of Parallel and Distributed Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 06 Dec 2017 07:50
Last Modified: 06 Dec 2017 07:50
URI: http://eprints.sztaki.hu/id/eprint/9235

Update Item Update Item